# SDR DXTA2010031704039

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 7,501 hours, 4,430 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION ON DEPARTURE.  FOUND NOSE STRUT NOT SERVICED PROPERLY.  SERVICED NOSE STRUT.  OPS CHECKED GEAR HANDLE.  NO FURTHER DEFECTS NOTED.  REF MM 12-10-38 AND 32-30-00.
